# SDR ASAA2018062625209

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,512 hours, 12,279 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010270
- Part serial: DB186689C
- Condition: Worn
- Location: Engine
- Part time: 36,770 hours, 11,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BLADE PAIR NR 4 S/N DB186689-C WITH SHIM WEAR CONVEX AREA L AND NR 16 S/N DB187438-2 WITH CU-NI ON CC SURFACE TE BEYOND LIMITS. ESN 896150. GROUNDED - YES. REMOVED NR 4 DB186689-C AND S/N DB187438-2 AND INSTALLED NEW FAN BLADES S/N DC891306-4 AND S/N DD866197-0 IAW FAN BLADE MAP AND REF TC 78472002.
